# SDR VNAA9600009

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSDO328121
- Condition: Damaged
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT FL 220, CREW REPORTED HEARING A MODERATE BANG FOLLOWED IMMEDIATELY BY THE OUTER PANE OF CAPTAIN'S WINDSHIELD SHATTERING.  CREW CONTINUED ON WITH THE FLIGHT, LANDED IN EVV WITHOUT FURTHER INCIDENT.  MX PERSONNEL  REPLACED LT WINDSHIELD IAW MM 56-11-00.  AIRCRAFT RETURNED TO SERVICE.
